# SDR 2001F00164

- Difficulty date: June 22, 2001
- Submitted: August 8, 2001
- Operation: General aviation
- Aircraft: N78DA
- Make and model: Beech B100
- Aircraft serial: BE11
- Engine: Garrtt TPE331*
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 973800011
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING POOR CABIN PRESSURIZATION, FOUND FAILED HOSE IN LEFT ENGINE AIR SUPPLY LINE TO CABIN.  THIS CAUSED PRESSURIZATION TO WORK POORLY, BECAUSE THERE WAS NO INPUT TO CABIN FROM LEFT FLOW PACK.  SUSPECT DUCT FAILED DUE TO AGE.
